6 results for analytic function.

Parameters for your search query:
Keyword    analytic function

Open AccessArticle
Export: RIS | BibTeX | EndNote
Studies on Fractional Differential Operators of Two Parameters in a Complex Domain
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 1-7. DOI: 10.12691/tjant-4-1-1
Pub. Date: January 03, 2016Views: 7982Downloads: 5753
Open AccessArticle
Export: RIS | BibTeX | EndNote
Upper Bound of Partial Sums Determined by Matrix Theory
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 149-153. DOI: 10.12691/tjant-3-6-2
Pub. Date: December 23, 2015Views: 7044Downloads: 5118Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coefficient Estimates for Starlike and Convex Classes of -fold Symmetric Bi-univalent Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 83-86. DOI: 10.12691/tjant-3-3-3
Pub. Date: September 21, 2015Views: 7138Downloads: 5114
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Application of Generalized Bessel Functions on Certain Subclasses of Analytic Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 1-6. DOI: 10.12691/tjant-3-1-1
Pub. Date: January 20, 2015Views: 8724Downloads: 5715Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Properties of a Certain Class of Meromorphic Analytic Functions Defined by a Linear Operator
American Journal of Applied Mathematics and Statistics. 2019, 7(5), 167-170. DOI: 10.12691/ajams-7-5-2
Pub. Date: October 25, 2019Views: 1482Downloads: 983
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Second Hankel Determinant for a New Subclass of Analytic Functions
Journal of Mathematical Sciences and Applications. 2014, 2(1), 1-3. DOI: 10.12691/jmsa-2-1-1
Pub. Date: February 17, 2014Views: 11507Downloads: 6218
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types